Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Plane fields of force whose trajectories are invariant under a projective group


Author: George Wilber Hartwell
Journal: Trans. Amer. Math. Soc. 10 (1909), 220-246
MSC: Primary 70F05; Secondary 34A26, 70H99
DOI: https://doi.org/10.1090/S0002-9947-1909-1500835-7
MathSciNet review: 1500835
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F05, 34A26, 70H99

Retrieve articles in all journals with MSC: 70F05, 34A26, 70H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500835-7
Article copyright: © Copyright 1909 American Mathematical Society